# SDR DL73S041053

- Difficulty date: November 20, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N316DL
- Make and model: Boeing 737232
- Aircraft serial: 23088
- Aircraft time: 56,868 hours, 42,594 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577882
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AND UNDERLYING BEARSTRAP WERE FOUND CRACKED AT THE LOWER FWD CORNER OF THE R2 DOOR CUTOUT.  THE CRACK WAS REMOVED WITH A 2.5 INCH CUTOUT IN THE SKIN AND BEARSTRAP.  THE TRIMOUT WAS REPAIRED WITH 3 EXTERNAL ALUMINUM REPAIR DOUBLERS PER ER/A 397450-14, REV C.
